# SDR 9714789752

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47116
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Cable
- Condition: Broken
- Location: Rt Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF DURING GEAR RETRACTION, HEARD LOUD POP NOISE AND EXPERIENCED MODERATE FLUTTER.  ALL GEAR INDICAITONS WERE NORMAL.  FLIGHT RETURNED TO PHL AND LANDED WITHOUT INCIDENT.  FOUND RIGHT NOSE GEAR DOOR STOP CABLE BROKEN.  REMOVED CABLE AND HARDWARD AND PLACARDED SYSTEM PER MEL 32-7.  AIRCRAFT APPROVED FOR SERVICE.
